Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 23, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 9, 2017, 6:58 PM MDT for Greeley County, Wallace County, Kansas; Cheyenne County, Colorado. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2017, 6:58 PM MDT (00:58 UTC)
- Expired
- May 9, 2017, 7:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cheyenne County, CO, Greeley County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 82 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 7:30 PM MDT | HAIL 0.75 | 6 Ne Arapahoe, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 5:51 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
580
WUUS53 KGLD 100058
SVRGLD
COC017-KSC071-199-100145-
/O.NEW.KGLD.SV.W.0023.170510T0058Z-170510T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
658 PM MDT TUE MAY 9 2017
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Southeastern Cheyenne County in east central Colorado...
Southwestern Wallace County in west central Kansas...
Northwestern Greeley County in west central Kansas...
* Until 745 PM MDT
* At 658 PM MDT, a severe thunderstorm was located 13 miles north of
Towner, or 15 miles southeast of Cheyenne Wells, moving northeast
at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Weskan and Arapahoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3854 10205 3862 10205 3862 10228 3902 10209
3886 10171 3853 10201
TIME...MOT...LOC 0058Z 207DEG 20KT 3865 10214
HAIL...1.25IN
WIND...60MPH
$$
Husted3 follow-up statements
386
WWUS53 KGLD 100121
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
721 PM MDT TUE MAY 9 2017
KSC071-100130-
/O.CAN.KGLD.SV.W.0023.000000T0000Z-170510T0145Z/
Greeley KS-
721 PM MDT TUE MAY 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREELEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM MDT for
east central Colorado...and west central Kansas.
LAT...LON 3870 10207 3882 10217 3902 10209 3887 10174
3870 10194
TIME...MOT...LOC 0120Z 207DEG 20KT 3876 10207
$$
COC017-KSC199-100145-
/O.CON.KGLD.SV.W.0023.000000T0000Z-170510T0145Z/
Cheyenne CO-Wallace KS-
721 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EAST CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND
SOUTHWESTERN WALLACE COUNTIES IN WEST CENTRAL KANSAS...
At 720 PM MDT, a severe thunderstorm was located 8 miles southwest of
Weskan, or 15 miles east of Cheyenne Wells, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Weskan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3870 10207 3882 10217 3902 10209 3887 10174
3870 10194
TIME...MOT...LOC 0120Z 207DEG 20KT 3876 10207
HAIL...1.00IN
WIND...60MPH
$$
Husted873
WWUS53 KGLD 100133
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
733 PM MDT TUE MAY 9 2017
COC017-KSC199-100145-
/O.CON.KGLD.SV.W.0023.000000T0000Z-170510T0145Z/
Cheyenne CO-Wallace KS-
733 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EAST CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND
SOUTHWESTERN WALLACE COUNTIES IN WEST CENTRAL KANSAS...
At 733 PM MDT, a severe thunderstorm was located near Weskan, or 12
miles west of Sharon Springs, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Weskan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3876 10205 3889 10214 3902 10209 3889 10178
3878 10192
TIME...MOT...LOC 0133Z 208DEG 35KT 3891 10197
HAIL...1.00IN
WIND...60MPH
$$
Husted181
WWUS53 KGLD 100147
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
747 PM MDT TUE MAY 9 2017
COC017-KSC199-100155-
/O.EXP.KGLD.SV.W.0023.000000T0000Z-170510T0145Z/
Cheyenne CO-Wallace KS-
747 PM MDT TUE MAY 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEYENNE COUNTY
IN EAST CENTRAL COLORADO AND SOUTHWESTERN WALLACE COUNTIES IN WEST
CENTRAL KANSAS HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire. However small hail and gusty winds are still
possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 100 AM MDT for
east central Colorado...and west central Kansas.
LAT...LON 3876 10205 3889 10214 3902 10209 3889 10178
3878 10192
TIME...MOT...LOC 0145Z 207DEG 20KT 3897 10193
$$
HustedWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 5:16 PM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 9, 5:16 PM MDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Goodland KS 516 PM MDT Tue May 9 2017 .SHORT TERM...(This afternoon through Wednesday) Issued at 240 PM MDT Tue May 9 2017 Closed upper low is still centered near the Arizona/Mexico border with diffluent southwest flow over the Southern Plains extending into the Central Rockies and Central High Plains. A stalled front is beginning to lift north as a warm front wind is now orientated just south of Interstate 70. This afternoon-Tonight: Shortwave trough currently rotating around eastern periphery of closed low will continue to move over eastern Colorado with large scale ascent and deep plume of moisture spreading towards our CWA. Thunderstorm activity should initially be in eastern Colorado, though I can't rule out isolated activity along frontal zone (hinted at by some short range guidance). Models continue to favor increasing coverage from the west, with propagating eastward along frontal zone (likely dependent on cold pool development). Deep shear is already in place with effective shear values shown by RAP in the 40kt+ range. Instability is still building and this may be the biggest question mark for most of our CWA due to impacts of cloud cover. Models are showing max CAPE values in excess of 1500 J/KG by 6 PM MDT which is adequate, but trends haven't matched up yet. Another consideration is potential for enhanced low level shear along frontal zone that could support tornado development (particularly in our west), but this still seems conditional on more discreet cells in this region (current trend is towards clusters. Early in the event (over eastern Colorado) we may see thunderstorms training and this could support a better chance for flash flooding. Storm motions are generally going to be 30kt or higher, so flood threat will be more localized and limited to early part of the event tonight. Wednesday: Models show a region of subsidence/dry slot shifting over our CWA during the morning hours before large scale ascent overspreads our CWA during the afternoon. Expect shower and thunderstorm coverage to increase across the area through the afternoon. Front will push back south shifting main axis of instability with it, but we may still see a limited severe threat with lingering elevated instability. A greater concern will be the slow storm motions and potential for back building of thunderstorms that could create a better threat for flash flooding than today. .LONG TERM...(Wednesday night through Tuesday) Issued at 220 PM MDT Tue May 9 2017 Thunderstorms and rain will start off the extended period due to a closed low pressure system continuing its way northeast towards the CWA. Wednesday night will likely be the ideal time for storms to develop as instability is the best. But, as the overnight hours progress the instability factors start to diminish and most of the precipitation turns to rain (with isolated lightning possible). Thursday, the closed low shifts east before moving over the CWA and skirts to the south of the area. This will keep most of the instability to the south and continue rain chances over the area (will not rule out isolated non-severe storms though). The rain is expected to diminish through the afternoon from northwest to southeast as the low moves southeast. By the end of the day, a ridge is expected to move into the region from the west. Friday through the weekend will primarily be dry due to the ridge sitting over the CWA. By the end of the weekend southwest flow will start to push into the region and bring moisture into the area. This is due to a trough developing over the Pacific Northwest. Monday will be a day to keep an eye on due to an upper level shortwave trough looking to move through the trough and over the region. This could potentially bring thunderstorm chances to portions of the area (current guidance is showing along and north of Interstate 70). Tuesday looks to dry out again with that shortwave moving northeast of the region. Temperatures during the period will be in the 50s/60s on Thursday due to the region being on the back side of that trough. Friday will increase into to the 70s. The weekend through Tuesday will be in the 80s, with Tuesday seeing some decreasing temperatures along the northwest portion of the region. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 454 PM MDT Tue May 9 2017 Main issue will be the expected storms spreading east across the forecast area this evening and overnight behind the advancing cold front. There maybe enough elevated instability for the severe threat to continue past 6z. KGLD would have the most prolonged window for severe storms. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...DR LONG TERM...CLT AVIATION...JTL
Hazardous weather outlook, May 9, 6:00 PM MDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 600 PM MDT Tue May 9 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-110000- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 600 PM MDT Tue May 9 2017 /700 PM CDT Tue May 9 2017/ This hazardous weather outlook is for east central Colorado... extreme southwest Nebraska and northwest Kansas. .DAY ONE...TODAY... SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 1AM MDT/2AM CDT. Thunderstorm activity will continue this evening in Colorado and Kansas, and spread northeast and increase in coverage. The severe threat will begin to decrease from the west to the east after before midnight. Large hail and damaging winds will be the main threats across the area. Tornadoes will be possible mainly west of the Colorado state line this afternoon and early this evening. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY... Severe thunderstorms will be possible once again Wednesday afternoon and evening across the area, with the best chance for severe weather south of Interstate 70. Large hail and damaging winds will be the main threats. Locally heavy rainfall from slow moving thunderstorms over already saturated soils may lead to flash flooding Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, May 9, 3:00 PM MDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Goodland KS
300 PM MDT TUE MAY 9 2017
COZ092-092115-
Cheyenne County CO-
300 PM MDT TUE MAY 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 315 PM MDT...
At 300 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Eads, or 36 miles southwest of Cheyenne Wells,
moving north at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of southwestern
Cheyenne County in east central Colorado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3876 10302 3869 10269 3861 10275 3862 10276
3861 10305 3862 10306
TIME...MOT...LOC 2100Z 201DEG 22KT 3858 10294
HustedSpecial weather statement, May 9, 3:15 PM MDT, 3 hours 43 minutes before
Special Weather Statement National Weather Service Goodland KS 315 PM MDT TUE MAY 9 2017 COZ092-092145- Cheyenne County CO- 315 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO UNTIL 345 PM MDT... At 315 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles southwest of Kit Carson, or 32 miles southwest of Cheyenne Wells, moving north at 25 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Kit Carson and Wild Horse. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3887 10300 3878 10263 3861 10274 3862 10304 TIME...MOT...LOC 2115Z 201DEG 21KT 3863 10290 Husted
Special weather statement, May 9, 3:46 PM MDT, 3 hours 12 minutes before
Special Weather Statement National Weather Service Goodland KS 346 PM MDT TUE MAY 9 2017 COZ092-092215- Cheyenne County CO- 346 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO UNTIL 415 PM MDT... At 346 PM MDT, Doppler radar was tracking a strong thunderstorm near Kit Carson, or 21 miles west of Cheyenne Wells, moving north at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Kit Carson. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3864 10270 3868 10291 3895 10286 3891 10254 TIME...MOT...LOC 2146Z 192DEG 12KT 3876 10275 Husted
Special weather statement, May 9, 4:18 PM MDT, 2 hours 40 minutes before
Special Weather Statement National Weather Service Goodland KS 418 PM MDT TUE MAY 9 2017 COZ091-092-092245- Kit Carson County CO-Cheyenne County CO- 418 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHEYENNE AND SOUTHEASTERN KIT CARSON COUNTIES IN EAST CENTRAL COLORADO UNTIL 445 PM MDT... At 418 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles northwest of Cheyenne Wells, moving north at 35 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of north central Cheyenne and southeastern Kit Carson Counties in east central Colorado. This includes Highway 385 between mile markers 180 and 182. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3888 10246 3895 10266 3928 10262 3923 10225 TIME...MOT...LOC 2218Z 194DEG 30KT 3898 10253 Husted
Special weather statement, May 9, 5:57 PM MDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Goodland KS 557 PM MDT TUE MAY 9 2017 COZ092-100015- Cheyenne County CO- 557 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO UNTIL 615 PM MDT... At 556 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Eads, or 24 miles southwest of Cheyenne Wells, moving north at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Cheyenne County in east central Colorado. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 100 AM MDT for east central Colorado. LAT...LON 3878 10277 3871 10244 3861 10249 3861 10274 TIME...MOT...LOC 2356Z 194DEG 21KT 3857 10267 Husted
Special weather statement, May 9, 6:14 PM MDT, 44 minutes before
Special Weather Statement National Weather Service Goodland KS 614 PM MDT TUE MAY 9 2017 COZ092-100045- Cheyenne County CO- 614 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO UNTIL 645 PM MDT... At 613 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Kit Carson, or 19 miles southwest of Cheyenne Wells, moving north at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Cheyenne County in east central Colorado. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 100 AM MDT for east central Colorado. LAT...LON 3864 10260 3864 10271 3885 10277 3885 10252 TIME...MOT...LOC 0013Z 189DEG 19KT 3868 10266 Husted
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:09 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 51 min |
| May 9, 6:55 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 36 min |
| May 9, 7:31 PM MDT | Special Weather Statement | GLD | Rawlins | 29 min |
| May 9, 7:45 PM MDT | Special Weather Statement | GLD | Wallace | 15 min |
| May 9, 8:00 PM MDT | Special Weather Statement | GLD | Sherman | 30 min |
| May 9, 8:01 PM MDT | Special Weather Statement | GLD | Rawlins | 29 min |
| May 9, 8:28 PM MDT | Special Weather Statement | GLD | Sherman | 32 min |
| May 9, 8:48 PM MDT | Special Weather Statement | GLD | Wallace | 27 min |
| May 9, 8:52 PM MDT | Special Weather Statement | GLD | Thomas | 23 min |
| May 9, 9:13 PM MDT | Special Weather Statement | GLD | Thomas | 32 min |
| May 9, 9:44 PM MDT | Special Weather Statement | GLD | Thomas | 31 min |
| May 9, 9:52 PM MDT | Special Weather Statement | GLD | Greeley | 38 min |
| May 9, 10:15 PM MDT | Special Weather Statement | GLD | Decatur | 30 min |
| May 9, 10:40 PM MDT | Special Weather Statement | GLD | Decatur | 35 min |
| May 9, 10:43 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 25 min |
| May 10, 3:22 PM MDT | Tornado Warning | GLD | Sherman | 11 min |
| May 10, 3:36 PM MDT | Special Weather Statement | GLD | Sherman | 39 min |
| May 10, 4:19 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 22 min |
| May 10, 4:35 PM MDT | Flash Flood Warning | GLD | Sherman | 3 hr |
| May 10, 5:00 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 45 min |
| May 10, 5:12 PM MDT | Special Weather Statement | GLD | Wallace | 63 min |
| May 10, 5:25 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 50 min |
| May 10, 5:33 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 42 min |
| May 10, 5:43 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 47 min |
| May 9, 6:14 PM MDT | Special Weather Statement | GLD | Cheyenne | 31 min |
| May 9, 6:33 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 42 min |
| May 10, 3:10 PM MDT | Special Weather Statement | GLD | Cheyenne | 50 min |
| May 10, 3:46 PM MDT | Special Weather Statement | GLD | Cheyenne | 44 min |
| May 10, 4:39 PM MDT | Flash Flood Warning | GLD | Cheyenne | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.